MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY USPO2 PULSE OXIMETRY CABLE KIT; OXIMETER

MASIMO - 52 DISCOVERY USPO2 PULSE OXIMETRY CABLE KIT; OXIMETER
Model Number 3577
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/1901
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported an intermittent connection.No patient impact or consequences were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional manufacturing narrative: other, other text: the returned device was evaluated.External visual inspection showed a damaged ch stress relief and the latch is missing.The device failed functional testing, it does not draw power or communicate with the test fixture when the cable is bent.Discontinuity was measured on the wire when the cable was bent.A service history record review reveals that this unit was in the field for over ten (10) months with no previous reported issues related to this reported event.

Brand Name
USPO2 PULSE OXIMETRY CABLE KIT
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
MDR Report Key10898453
Report Number3011353843-2020-00189
Device Sequence Number11096815
Product Code DQA
UDI-Device Identifier00843997007481
UDI-Public00843997007481
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K121914
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 11/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3577
Device Catalogue Number3577
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/02/2020
Supplement Date Received by Manufacturer12/23/2020
Initial Report FDA Received Date11/24/2020
Supplement Report FDA Received Date01/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1